Translator Disclaimer
2018 Viscous limits for a Riemannian problem to a class of systems of conservation laws
Yanyan Zhang, Yu Zhang
Rocky Mountain J. Math. 48(5): 1721-1741 (2018). DOI: 10.1216/RMJ-2018-48-5-1721

Abstract

In this paper, by a vanishing viscosity approach, we investigate Riemannian solutions containing delta shock waves with Dirac delta functions in both state variables for a class of non-strictly hyperbolic systems of conservation laws. The existence and uniqueness of solutions for the viscous problem are shown.

Citation

Download Citation

Yanyan Zhang. Yu Zhang. "Viscous limits for a Riemannian problem to a class of systems of conservation laws." Rocky Mountain J. Math. 48 (5) 1721 - 1741, 2018. https://doi.org/10.1216/RMJ-2018-48-5-1721

Information

Published: 2018
First available in Project Euclid: 19 October 2018

zbMATH: 06958799
MathSciNet: MR3866566
Digital Object Identifier: 10.1216/RMJ-2018-48-5-1721

Subjects:
Primary: 35B25, 35L65, 35L67, 35Q35

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 5 • 2018
Back to Top